# SDR IXXA11KLIN001S

- Difficulty date: December 22, 2010
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Aircraft time: 61,337 hours, 21,233 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Delaminated
- Location: Lt Mlg Door
- Part time: 61,337 hours, 21,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND DELAMINATION ON THE LEFT MAIN LANDING GEAR BODY DOOR AT AFT STOP PAD. REPAIR WAS ACCOMPLISHED IAW B767 SRM 52-00-02, 52-80-02 AND 51-70-5.
